Edinburgh Research Explorer

GK-DIMENSION OF ALGEBRAS WITH MANY GENERIC RELATIONS

Research output: Contribution to journalArticle

Related Edinburgh Organisations

Open Access permissions

Open

Original languageEnglish
Pages (from-to)253-256
Number of pages4
JournalGlasgow Mathematical Journal
Volume51
Issue number02
DOIs
Publication statusPublished - May 2009

Abstract

We prove some results on algebras, satisfying many generic relations. As an application we show that there are Golod-Shafarevich algebras which cannot be homomorphically mapped onto infinite dimensional algebras with finite Gelfand-Kirillov dimension. This answers a question of Zelmanov (Some open problems in the theory of infinite dimensional algebras, J Korean Math. Soc. 44(5) 2007, 1185-1195).

Download statistics

No data available

ID: 528368